# SDR REXA2022062201320

- Difficulty date: June 19, 2022
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690332145
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R CORRODED BETWEEN FS581.00 AND FS597.00	REPAIRED IAW ENDEAVOR EA CRJ953-13716 REV IR DATED; 5/27/2022
